# SDR SWAA2024061099159

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 21,923 hours, 10,978 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: UNKNOWN
- Condition: False Indication
- Location: Apu Tailpipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DET INOP LIGHT ILLUMINATED IN FLIGHT. APU NOT USED. NH30 APU TAILPIPE FIRE LOOP FAULT.   REMOVED AND REPLACED APU TAILPIPE OVERHEAT DETECTOR  IAW AMM 26-15-01
